X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1050) 1050
Patent (79) 79
Magazine Article (58) 58
Dissertation (20) 20
Publication (3) 3
Book Chapter (2) 2
Book / eBook (1) 1
Conference Proceeding (1) 1
Newspaper Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
statistics & probability (56) 56
asymptotics (45) 45
human necessities (35) 35
studies (33) 33
mathematics, interdisciplinary applications (25) 25
subexponentiality (25) 25
chemistry (23) 23
random variables (23) 23
social sciences, mathematical methods (23) 23
economics (22) 22
probability (22) 22
asymptotic methods (21) 21
insurance (21) 21
metallurgy (21) 21
ruin probability (20) 20
performing operations (19) 19
transporting (19) 19
distributions (18) 18
mathematics (18) 18
uniformity (17) 17
契合 (16) 16
tail probability (15) 15
hygiene (14) 14
medical or veterinary science (14) 14
organic chemistry (14) 14
risk assessment (13) 13
大学生 (13) 13
physics (12) 12
preparations for medical, dental, or toilet purposes (12) 12
regular variation (12) 12
创新 (12) 12
培养 (12) 12
学生 (12) 12
insurance, insurance companies, actuarial studies (11) 11
risk (11) 11
mathematical models (10) 10
model (10) 10
random-variables (10) 10
specific therapeutic activity of chemical compounds ormedicinal preparations (10) 10
insurance claims (9) 9
insurance risk (9) 9
sums (9) 9
91b30 (8) 8
chemistry, analytical (8) 8
electricity (8) 8
large deviations (8) 8
mathematical theorems (8) 8
matuszewska index (8) 8
measuring (8) 8
poisson process (8) 8
product (8) 8
spectroscopy (8) 8
testing (8) 8
中国 (8) 8
behavior (7) 7
coffee mills (7) 7
dependence (7) 7
domestic articles or appliances (7) 7
economic models (7) 7
furniture (7) 7
investigating or analysing materials by determining theirchemical or physical properties (7) 7
models (7) 7
random-walk (7) 7
ruin probabilities (7) 7
spice mills (7) 7
suction cleaners in general (7) 7
中国传统文化 (7) 7
人才培养 (7) 7
小学 (7) 7
教学设计 (7) 7
高校 (7) 7
60f05 (6) 6
60g50 (6) 6
60g70 (6) 6
62p05 (6) 6
applications of mathematics (6) 6
clines (6) 6
comonotonicity (6) 6
convolution equivalence (6) 6
domestic washing or cleaning (6) 6
extended regular variation (6) 6
finite-time (6) 6
heavy tail (6) 6
mathematical constants (6) 6
physical or chemical processes or apparatus in general (6) 6
random sums (6) 6
renewal risk model (6) 6
risk management (6) 6
statistics (6) 6
stochastic models (6) 6
subexponential distributions (6) 6
time (6) 6
作文 (6) 6
思想政治教育 (6) 6
改革 (6) 6
教学 (6) 6
新时期 (6) 6
课堂教学 (6) 6
actuarial science (5) 5
acyclic or carbocyclic compounds (5) 5
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Applied Probability, ISSN 0021-9002, 06/2007, Volume 44, Issue 2, pp. 285 - 294
We study the tail behavior of discounted aggregate claims in a continuous-time renewal model. For the case of Pareto-type claims, we establish a tail... 
Asymptotics | Uniformity | Renewal process | Extended regular variation | 60G55 | uniformity | 60G70 | extended regular variation | renewal process | 91B30
Journal Article
Journal of Applied Probability, ISSN 0021-9002, 09/2005, Volume 42, Issue 3, pp. 608 - 619
In this paper, we establish a simple asymptotic formula for the finite-time ruin probability of the compound Poisson model with constant interest force and... 
Uniform asymptotics | Uniform convergence | Finite-time ruin probability | Regular variation | Subexponentiality | Asymptotics | Poisson process | finite-time ruin probability | uniform asymptotics | subexponentiality | uniform convergence | 60G70 | 62P05 | 91B30 | regular variation
Journal Article
Extremes, ISSN 1386-1999, 12/2006, Volume 9, Issue 3, pp. 231 - 241
Journal Article
Insurance, Mathematics & Economics, ISSN 0167-6687, 11/2014, Volume 59, p. 311
  For a risk variable X and a normalized Young function ...(...), the Haezendonck-Goovaerts risk measure for X at level q...(0,1) is defined as... 
Mathematical problems | Studies | Risk assessment | Mathematical functions | Value analysis | Asymptotic methods
Journal Article
Journal of Applied Probability, ISSN 0021-9002, 12/2012, Volume 49, Issue 4, pp. 939 - 953
Consider a general bivariate Lévy-driven risk model. The surplus process Y, starting with Y0=x > 0, evolves according to dYt= Yt- dRt -dPt for t > 0, where P... 
Stochastic difference equation | (Extended) regular variation | Tail probability | Asymptotics | Finite-time and infinite-time ruin probabilities | Lévy process | (extended) regular variation | finite-time and infinite-time ruin probabilities | 60G51 | stochastic difference equation | tail probability | 91B28 | 91B30
Journal Article
Advances in Applied Probability, ISSN 0001-8678, 12/2010, Volume 42, Issue 4, pp. 1126 - 1146
Consider a continuous-time renewal risk model with a constant force of interest. We assume that claim sizes and interarrival times correspondingly form a... 
Discounted aggregate claim | Subexponentiality | Asymptotics | Uniformity | Dependence | Extended regular variation | subexponentiality | uniformity | dependence | discounted aggregate claim | 62P05 | extended regular variation | 62H20 | 60E05
Journal Article
Advances in Applied Probability, ISSN 0001-8678, 12/2004, Volume 36, Issue 4, pp. 1278 - 1299
This paper investigates the finite- and infinite-time ruin probabilities in a discrete-time stochastic economic environment. Under the assumption that the... 
Ruin probability | Endpoint | Financial risk | Insurance risk | Asymptotics | Rapid variation | Class S(γ) | Extended regular variation | insurance risk | rapid variation | endpoint | ruin probability | class S(γ) | 62E10 | 62P05 | extended regular variation | 91B30 | financial risk
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2016, Issue 12, pp. 2411 - 2426
We consider the random difference equations S =_d(X + S)Y and T =_dX + TY, where =_ddenotes equality in distribution, X and Y are two nonnegative random... 
Journal Article
Scandinavian Actuarial Journal, ISSN 0346-1238, 05/2019, Volume 2019, Issue 5, pp. 432 - 451
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2016, Volume 59, Issue 12, pp. 2411 - 2426
Journal Article
Journal of Applied Probability, ISSN 0021-9002, 03/2008, Volume 45, Issue 1, pp. 85 - 94
In this paper we study the asymptotic tail probabilities of sums of subexponential, nonnegative random variables, which are dependent according to certain... 
Copula | Subexponentiality | Asymptotics | Uniformity | Dependence | copula | subexponentiality | 62E20 | uniformity | dependence | 60G70 | 62H20
Journal Article
Advances in Applied Probability, ISSN 0001-8678, 12/2010, Volume 42, Issue 4, pp. 1126 - 1146
Journal Article
Insurance, Mathematics & Economics, ISSN 0167-6687, 03/2017, Volume 73, p. 156
This paper employs a multivariate extreme value theory (EVT) approach to study the limit distribution of the loss of a general credit portfolio with low... 
Insurance policies | Extreme value theory | Approximation | Computer simulation | Dependence | Mathematical models | Credit risk | Asset management | Extreme values
Journal Article
North American Actuarial Journal, ISSN 1092-0277, 07/2013, Volume 17, Issue 3, pp. 253 - 271
Consider a portfolio of n obligors subject to possible default. We propose a new structural model for the loss given default, which takes into account the... 
Studies | Losses | Multivariate analysis | Asymptotic methods | Portfolio management | Default
Journal Article
European Journal of Operational Research, ISSN 0377-2217, 07/2019, Volume 276, Issue 2, pp. 710 - 722
We study the asymptotic behavior of the loss from defaults of a large portfolio. Inspired by the work of Bassamboo, Juneja and Zeevi (2008), we consider a... 
Sharp asymptotics | Portfolio loss | Systematic risk | Default | Common shock | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | MODEL | CREDIT RISK | SIMULATION | LARGE DEVIATIONS | Financial risk | Management
Journal Article
Journal Article
Insurance, Mathematics & Economics, ISSN 0167-6687, 09/2016, Volume 70, p. 80
  Given a risk position X, a random addition Z is called a risk reducer for X if the new position X+Z is less risky than X+E[Z] in convex order. We utilize the... 
Studies | Reinsurance | Hedging | Stochastic models | Risk management | Multivariate analysis | Convex analysis
Journal Article
Journal of Applied Probability, ISSN 0021-9002, 12/2012, Volume 49, Issue 4, p. 939
  Consider a general bivariate Levy-driven risk model. The surplus process Y, starting with Y...=x > 0, evolves according to dY...= Y... dR... -dP... for t >... 
Studies | Risk assessment | Probability distribution | Stochastic models | Asymptotic methods
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.